# SDR UIEA2018110202486

- Difficulty date: October 30, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,825 hours, 16,412 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Indication Sys
- Condition: Inoperative
- Location: Crew Oxygen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN INDICATION INOPERATIVE.  PERFORMED AN INSPECTION OF THE OXYGEN BOTTLE IAW AMM 35-11-00, OPS CHECKED GOOD.
